Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness results for groups of measure preserving transformations

Author: Robert R. Kallman
Journal: Proc. Amer. Math. Soc. 95 (1985), 87-90
MSC: Primary 28D15; Secondary 22A05
MathSciNet review: 796452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be the group of measurable, invertible, measure preserving transformations either of the unit inverval or of the line. Then $ G$ has a unique topology in which it is a complete separable metric group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D15, 22A05

Retrieve articles in all journals with MSC: 28D15, 22A05

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society